# SDR ASAA2019022658357

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 18,097 hours, 5,990 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG, FAN BLADE SPACERS AT POS. 2,5,11,12,13,20,22, AND 23 8 TOTAL ARE DAMAGED. GROUNDED - YES. REMOVED AND REPLACED FAN BLADE SPACERS AT POS. 2,5,11,12,13,20,22,23 8 TOTAL IAW TASK CARD.
